# SDR SWIA201127379

- Difficulty date: August 17, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 27,983 hours, 38,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EMERGENCY EXIT ROW SIGN AT ROW 9 IS OUT.  (FLT 6336)  REPLACED WIRE AT ROW 9 LIGHTED EMERGENCY SIGN.
